MathSciNet Relay Station
MathSciNet bibliographic data
MR2271487 60H15 (60F05 60J80 60K37)
Mytnik, Leonid; Perkins, Edwin; Sturm, Anja On pathwise uniqueness for stochastic heat equations with non-Lipschitz coefficients. Ann. Probab. 34 (2006), no. 5, 1910–1959.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement